# SDR SWIA202053096

- Difficulty date: September 5, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO-HINGE (FUSELAGE) SIDE, APPEARS TO HAVE HEAVY WEAR AT EVERY LUG EXCEPT THE FWD MOST LUG.  ALL LOOK ELONGATED AND THE HINGE PIN HAS PLAY, FLAGGED.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED PAX DOOR PIANO HINGE ON FUSELAGE SIDE, REF CRJ200SRM REO AND DWG.  SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED.  COMPLIED WITH ATTACHED TASK.
